Pacific Journal of Mathematics

On interpolation of $q$-variate stationary stochastic processes.

Habib Salehi

Article information

Source
Pacific J. Math., Volume 28, Number 1 (1969), 183-191.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983620

Mathematical Reviews number (MathSciNet)
MR0239656

Zentralblatt MATH identifier
0186.50203

Subjects
Primary: 60.50

Citation

Salehi, Habib. On interpolation of $q$-variate stationary stochastic processes. Pacific J. Math. 28 (1969), no. 1, 183--191. https://projecteuclid.org/euclid.pjm/1102983620


Export citation

References

  • [1] J. L. Doob, Stochastic Processes, Wiley, 1953.
  • [2] V. Grenander, and M. Rosenblatt, StatisticalAnalysis of StationaryTime Series, Wiley, 1957.
  • [3] A. N. Kolmogorov, Stationary sequences in Hilbert space, Bull. Math. Univ., Moscow
  • [4] P. R. Masani, Recent trends in multivariate prediction theory, Multivariate Analysis, Academic Press, 1966, 351-382.
  • [5] R. A. Penrose, A generalized inverse for matrices, Proc. Camb. Phil. Soc. 51 (1955), 406-413.
  • [6] J. B. Robertson and M. Rosenberg, The decomposition of matrix-valuedmeasures (to appear in Illinois J. Math.)
  • [7] M. Rosenberg, The square-integrability of matrix-valued functions with respect to a non-negative hermitianmeasure, Duke Math. J. (1964), 291-298.
  • [8] Yu. A. Rozanov, Stationaryrandomprocesses, Moscow, (Russian), 1963; English transl. by A. Feinstein, Holden Day, 1967.
  • [9] H. Salehi, The Hellinger square-integrability of matrix-valued measures with respect to a non-negative hermitianmeasure, Ark. for Mat. (1967), 299-303.
  • [10] H. Salehi, Application of the Hellinger integrals to q-variate stationarystochastic processes, Ark. for Mat. (1967), 305-311.
  • [11] N. Wiener and P. Masani, The prediction theory of multiariatestochastic processes, I, Acta Math. 98 (1957), 111-150.
  • [12] A. M. Yaglom, On linear interpolation of stationarystochastic sequences and processes, Usp. Math. Navk. 4 (1949), 173-178; Amer. Math. Soc. Sel. Transl. in Math. Stat. 4 (1963).